Positive harmonic functions vanishing on the boundary of certain domains in$R$^{$n$}

Michael Benedicks Institut Mittag-Leffler, Aurav├Ągen 17, Djursholm, Sweden

TBD mathscidoc:1701.332519

Arkiv for Matematik, 18, (1), 53-72, 1979.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:07 uploaded by arkivadmin ] [ 735 downloads ] [ 0 comments ] [ Cited by 42 ]
@inproceedings{michael1979positive,
  title={Positive harmonic functions vanishing on the boundary of certain domains in$R$^{$n$}},
  author={Michael Benedicks},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203507722149328},
  booktitle={Arkiv for Matematik},
  volume={18},
  number={1},
  pages={53-72},
  year={1979},
}
Michael Benedicks. Positive harmonic functions vanishing on the boundary of certain domains in$R$^{$n$}. 1979. Vol. 18. In Arkiv for Matematik. pp.53-72. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203507722149328.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved